# SDR QXEA2009111300938

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PANEL 589AB CHAFED.  BLENDED IAW SRM 51-21-06-001-001-A01.  REMOVED .005 MAX MATERIAL, WITHIN LIMITS IAW SRM 57-61-01-001-001-A01.  TREATED, PRIMED, PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
